MAUDE Adverse Event Report: EXACTECH, INC. TIBIAL INSERT FB SZ 2 RT 6MM; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER

EXACTECH, INC. TIBIAL INSERT FB SZ 2 RT 6MM; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Model Number 350-22-02
Medical Device Problem Codes Naturally Worn (2988); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Implant Pain (4561); Insufficient Information (4580); Joint Impingement (4834)
Date of Event 06/02/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending evaluation.
 
Event or Problem Description
As reported by the legal brief, patient received a recall notice for his ankle prosthesis manufactured by exactech letter dated (b)(6) 2022.Patient surgery was on june 14, 2019.
 
Event or Problem Description
As reported by the legal brief, patient received a recall notice for his ankle prosthesis manufactured by exactech letter dated (b)(6), 2022.Patient implant surgery was on (b)(6)2019; he alleges he sustained injury.No additional information available.
 
Additional Manufacturer Narrative
Section h10: (h3) based on review of all available information, there is no evidence to suggest that the reported event is related to any design issues.The cause of this event cannot be conclusively determined; insufficient information.Section h11: the following sections have corrected information: (b5) as reported by the legal brief, patient received a recall notice for his ankle prosthesis manufactured by exactech letter dated april 11, 2022.Patient implant surgery was on (b)(6) 2019; he alleges he sustained injury.No additional information available.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: d6a, h6.Mdr section codes updated/corrected: a, b, c, g.The reason for the revision reported cannot be confirmed from the information provided but may be the result of joint impingement and pain as reported.Additional reasons for revision may be due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
TIBIAL INSERT FB SZ 2 RT 6MM
Common Device Name
PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key14781850
Report Number1038671-2022-00712
Device Sequence Number12207156
Product Code HSN
UDI-Device Identifier10885862276346
UDI-Public10885862276346
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K152217
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 09/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number350-22-02
Device Catalogue Number350-22-02
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/02/2022
Supplement Date Received by Manufacturer08/24/2022
01/08/2025
09/08/2025
Initial Report FDA Received Date06/22/2022
Supplement Report FDA Received Date09/15/2022
01/10/2025
09/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/29/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale